Does Lion's Mane mushroom cause loss of libido in men after taking them for long periods of time?

Have any males who have been taking lion's mane mushrooms for long periods of time experienced any loss of libido? I am reading that it can lower levels of free testosterone and negatively affect sex drive.

Joel Taylor (Wednesday, June 23, 2021):

The scientific reason for why some individuals (not just men) experience a loss of libido when taking Lion's Mane mushrooms is that they can act as a dihydrotestosterone (DHT) blocker, which has been associated with decreased sexual drive in some people. If you are susceptible to low libido because of DHT blockers, then the period of time that you take them for isn't really known to cause the loss of libido. If you think that Lion's Mane is the reason for low libido, then you'll be happy to note that this side effect usually goes away after you stop taking them. Generally, Lion's Mane doesn't have a high risk of side effects.

 Avik Das (Sunday, September 26, 2021):

Lion's mane mushroom has several health benefits, but it also comes with some side effects. One such side effect is Lion's mane has a good amount of DHT blockers, which hampers your sex drive, causing the loss of libido. DTH blockers could also cause hair loss. If are experiencing the loss of libido, then you can stop consuming Lion's mane mushroom. Reply Follow Share Peter Duot Thursday, January 20, 2022 I've been taking it for 2 weeks, toniiq's Lion's Mane. The suggested dose is 3 capsules a day but I only take it once a day. I notice after the week period, my cum seems to fall off instead of shooting far.

Back to blog

Get 15% off on your first order.